| Model Number |
37601 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Battery Problem (2885); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that they are doing a dbs battery replacement for the patient and they are not able to find the part numbers for the extensions or leads anywhere in the notes.Representative states the patient's battery is ""completely dead"" and they can't pull the settings from the battery.Agent asked for event date and caller states ""sometime in the last month or so"" and when they checked the procedure note from 2 weeks ago, the patient said they came to the office and the battery was dead.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.